# SDR CA000203020

- Difficulty date: January 27, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Make and model: Cndair CL2156B11415
- Propeller: Hamstd 14SF*
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Part number: 215T242001002
- Condition: Inoperative
- Location: Tail
- Component: Propeller Feather
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)  WHILE IN CRUISE WITH LT ENGINE FEATHERED FOR CUSTOMER ACCEPTANCE FLIGHT ABOVE 145 KNOTS WITH RUDDER IN LOW PRESSURE MODE, THERE WAS NO MOVEMENT OF RUDDER.  RIGHT RUDDER LOCKED.  BELOW 145 KNOTS  WITH RUDDER OPERATING IN HIGH PRESSURE MODE, THERE WAS NO PROBLEM.  (X)
